MathSciNet Relay Station
MathSciNet bibliographic data
MR2228556 93C55 (34C15 39A10 70J99 94C05)
Marks, Robert J., II; Gravagne, Ian A.; Davis, John M.; DaCunha, Jeffrey J. Nonregressivity in switched linear circuits and mechanical systems. Math. Comput. Modelling 43 (2006), no. 11-12, 1383–1392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement